Alert archive / New Mexico / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 310, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 20, 2024, 4:40 PM MDT for Colfax County, New Mexico. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 20, 2024, 4:40 PM MDT (22:40 UTC)
- Expired
- Oct 20, 2024, 5:00 PM MDT
- In force
- 20 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 175 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
519
WUUS55 KABQ 202240
SVRABQ
NMC007-202300-
/O.NEW.KABQ.SV.W.0310.241020T2240Z-241020T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
440 PM MDT Sun Oct 20 2024
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern Colfax County in northeastern New Mexico...
* Until 500 PM MDT.
* At 440 PM MDT, a severe thunderstorm was located 11 miles
southeast of Sugarite, or 11 miles southeast of Raton, moving
northeast at 45 mph.
HAZARD...70 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Mainly rural areas of Northeastern Colfax County.
This includes Highway 64 between Mile Markers 352 and 366.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds.
&&
LAT...LON 3699 10436 3700 10401 3690 10401 3671 10423
3675 10443
TIME...MOT...LOC 2239Z 223DEG 39KT 3680 10427
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
241 follow-up statement
213
WWUS55 KABQ 202250
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
450 PM MDT Sun Oct 20 2024
NMC007-202300-
/O.CON.KABQ.SV.W.0310.000000T0000Z-241020T2300Z/
Colfax NM-
450 PM MDT Sun Oct 20 2024
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 5 PM MDT FOR
NORTHEASTERN COLFAX COUNTY...
At 450 PM MDT, a severe thunderstorm was located 12 miles east of
Sugarite, or 15 miles east of Raton, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mainly rural areas of Northeastern Colfax County.
This includes Highway 64 between Mile Markers 354 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
&&
LAT...LON 3690 10401 3676 10419 3681 10437 3699 10436
3699 10420 3700 10401
TIME...MOT...LOC 2240Z 223DEG 39KT 3681 10426
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 3:48 PM MDT, 52 minutes earlier.
Area forecast discussion, Oct 20, 3:48 PM MDT, 52 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 348 PM MDT Sun Oct 20 2024 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 347 PM MDT Sun Oct 20 2024 Strong to severe storms are possible throughout the rest of the day Sunday, mainly focused in eastern and northeastern NM. Flash flooding is also a threat in areas with repeated rounds of storms and in areas that have received multiple inches of rain over the weekend, especially the Roswell area. The storm system causing the active weather will move out of the area on Monday, giving way to calm and dry conditions throughout the rest of the week, with temperatures climbing above late October average.&& .SHORT TERM... (This evening through Monday night) Issued at 347 PM MDT Sun Oct 20 2024 570 dam upper-level low, currently centered over far northeastern AZ, will bring us another 12 hours or so of active weather. However, it has finally begun moving definitively toward the northeast as troughing moving into the Pacific NW kicks the AZ low out. Models progs in good agreement that its center will be over east-central Colorado by late morning on Monday. The low continues pulling up somewhat richer moisture into NM east of the central mountain chain through this evening. Combined with the approach of colder temperatures aloft in the core of the low and associated steepening lapse rates and a 70-80 knot speed max at H25 maintaining deep-layer shear, severe thunderstorms are again a threat over much of eastern NM until late this evening. Main threats are large hail up to 2-inches in diameter and wind gusts up to 50-60 mph, though a brief tornado or two cannot be ruled out. Despite relatively fast storm motions of 25-35mph, training storms over the same areas may lead to instances of flash flooding, especially from over the HPCC burn area eastward toward the Texas state line. Latest PoP for the hard-hit Roswell area into this evening is in the 30-40% range. Another storm or two could affect them, but any additional amounts would most likely be in the 0.25- 0.50 inch range...hopefully low enough to not exacerbate the flooding situation. Have opted to keep the Chaves County plains, along with rest of the inherited Flash Flood Watch, intact with no changes. It is currently set to expire at 9 PM MDT for the HPCC vicinity and 3 AM for the remainder of eastern NM (except the Johnson/Raton mesas). An Areal Flood Warning remains in effect for the Roswell area as well, and is likely to be extended through much of the daylight hours until waters recede from last night's record-breaking rainfall and roads re-open. Short-term guidance in good agreement on the remaining convective and heavy rainfall portion of the forecast. On the winter weather side, another inch or so of snow may fall on the highest mountain peaks along the CO border, but impacts should be minimal. One additional forecast challenge overnight is freeze potential for the Northwest Plateau, which has yet to see a widespread freeze this season. NBM deterministic guidance seems to be skewing a bit toward the warmer side of the distribution, but prob guidance for Farmington/Aztec dipping below 32F is only around 50%. Some portions of the zone, for example, Rattlesnake and Shiprock, could well fall below freezing, but bottom line is that there just isn't enough confidence for a widespread freeze warning. For Monday, skies clear as flattening short-wave ridging aloft moves in. Should be an overall pleasant fall day, though with max temps 5- 10 degrees below normal across much of the state. Did nudge guidance temps down a bit over Chaves and DeBaca counties due to very wet soils there. Westerly component of the winds leads to some breeziness in the lee of the central mountains, especially in typically enhanced spots such as Clines Corners. Quiet weather continues Monday night, with low temps within a few degrees of seasonal norms. && .LONG TERM... (Tuesday through Saturday) Issued at 347 PM MDT Sun Oct 20 2024 Quiet weather will persist throughout the week and into the weekend. A 592-594dm 500mb high will park itself right over the Baja Peninsula beginning late Tuesday into Wednesday and will work to increase pressure heights over NM later into the week. Because of the higher heights, temperatures will be well above average for the extended forecast period, with consistent readings at 5-10F above climatology for late October. Our only source of deviation from this calm pattern is a weak backdoor front forecast to slide down the western Plains and into northeast NM Wednesday afternoon and evening, though no precipitation will be associated with it. Overall, a calm week and weekend is expected throughout the state. && .AVIATION... (18Z TAFS) Issued at 1145 AM MDT Sun Oct 20 2024 Upper-level low over AZ has finally begun lifting NE toward the Four Corners this morning. Rich moisture is still being transported northward along and east of the Central Mountain chain, which is where aviation impacts will be focused, especially over the next 12 hours. Strong to severe thunderstorms may impact the terminals at KSAF/KLVS...and especially KTCC by early evening. Confidence lower for direct impacts to the terminal at KROW, as recent HRRR runs keep better coverage of storms further north. Storms to mainly bring MVFR ceilings and visibilities in heavy rain, though IFR hanging on currently at KLVS. Drier air finally sweeps in from west-to-east overnight, as the upper low moves across Colorado, though VFR may not return to the eastern Plains until 15Z Monday. && .FIRE WEATHER... Issued at 347 PM MDT Sun Oct 20 2024 No critical fire weather conditions are expected for the next seven days. As the current fall storm system moves out, drier air filters in, especially over the southwest mountains, where daily minimum relative humidity values fall to around 20 percent, beginning as soon as Monday afternoon. However, 20-foot wind speeds are forecast to remain below 10 mph in this area. Fine fuels over the eastern plains should show some green-up this week after widespread moderate to heavy rainfall this weekend. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 34 61 36 65 / 0 0 0 0 Dulce........................... 26 59 22 67 / 30 0 0 0 Cuba............................ 29 59 32 67 / 10 0 0 0 Gallup.......................... 24 64 24 69 / 0 0 0 0 El Morro........................ 29 62 34 69 / 0 0 0 0 Grants.......................... 27 66 27 71 / 0 0 0 0 Quemado......................... 29 66 31 73 / 0 0 0 0 Magdalena....................... 37 67 40 71 / 0 0 0 0 Datil........................... 31 66 36 71 / 0 0 0 0 Reserve......................... 28 75 29 78 / 0 0 0 0 Glenwood........................ 40 77 44 81 / 0 0 0 0 Chama........................... 26 55 27 63 / 50 0 0 0 Los Alamos...................... 37 59 42 65 / 50 0 0 0 Pecos........................... 35 60 39 67 / 70 0 0 0 Cerro/Questa.................... 31 57 34 64 / 80 0 0 0 Red River....................... 26 48 29 57 / 70 0 0 0 Angel Fire...................... 27 52 15 62 / 70 0 0 0 Taos............................ 30 60 28 66 / 70 0 0 0 Mora............................ 29 60 32 68 / 70 0 0 0 Espanola........................ 34 66 33 71 / 60 0 0 0 Santa Fe........................ 37 59 41 65 / 70 0 0 0 Santa Fe Airport................ 35 62 36 67 / 50 0 0 0 Albuquerque Foothills........... 43 66 46 71 / 20 0 0 0 Albuquerque Heights............. 40 67 42 72 / 10 0 0 0 Albuquerque Valley.............. 39 69 39 74 / 10 0 0 0 Albuquerque West Mesa........... 41 68 42 72 / 10 0 0 0 Belen........................... 37 69 35 73 / 10 0 0 0 Bernalillo...................... 39 69 40 73 / 20 0 0 0 Bosque Farms.................... 35 68 34 73 / 10 0 0 0 Corrales........................ 39 69 40 73 / 20 0 0 0 Los Lunas....................... 37 68 36 73 / 10 0 0 0 Placitas........................ 41 65 44 69 / 20 0 0 0 Rio Rancho...................... 40 68 42 72 / 20 0 0 0 Socorro......................... 42 74 44 77 / 0 0 0 0 Sandia Park/Cedar Crest......... 36 60 38 65 / 20 0 0 0 Tijeras......................... 37 62 41 68 / 20 0 0 0 Edgewood........................ 32 64 32 69 / 20 0 0 0 Moriarty/Estancia............... 28 64 26 70 / 20 0 0 0 Clines Corners.................. 35 61 37 67 / 40 0 0 0 Mountainair..................... 34 65 36 71 / 10 0 0 0 Gran Quivira.................... 36 65 36 72 / 10 0 0 0 Carrizozo....................... 44 71 44 76 / 5 0 0 0 Ruidoso......................... 42 67 43 72 / 10 0 0 0 Capulin......................... 38 62 39 67 / 80 0 0 0 Raton........................... 35 67 34 71 / 60 0 0 0 Springer........................ 35 68 32 71 / 60 0 0 0 Las Vegas....................... 35 66 35 70 / 70 0 0 0 Clayton......................... 50 70 46 74 / 80 0 0 0 Roy............................. 42 66 39 69 / 90 0 0 0 Conchas......................... 47 72 40 73 / 80 0 0 0 Santa Rosa...................... 44 66 41 71 / 70 0 0 0 Tucumcari....................... 51 73 41 76 / 80 0 0 0 Clovis.......................... 57 76 47 79 / 70 5 0 0 Portales........................ 58 77 47 79 / 60 5 0 0 Fort Sumner..................... 52 71 42 76 / 80 0 0 0 Roswell......................... 58 77 48 81 / 40 0 0 0 Picacho......................... 46 77 45 78 / 20 0 0 0 Elk............................. 45 78 42 80 / 20 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until 3 AM MDT Monday for NMZ228>238. Flood Watch until 9 PM MDT this evening for NMZ214-215. && SHORT TERM...53 LONG TERM....77 AVIATION...53
In the hours before
Special weather statement, Oct 20, 2:49 PM MDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
249 PM MDT Sun Oct 20 2024
NMZ215-228-229-202115-
Northeast Highlands NM-Far Northeast Highlands NM-East Slopes
Sangre de Cristo Mountains NM-
249 PM MDT Sun Oct 20 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MORA AND NORTHERN
SAN MIGUEL COUNTIES UNTIL 315 PM MDT...
At 249 PM MDT, Doppler radar was tracking a strong thunderstorm near
Watrous, or 19 miles southwest of Wagon Mound, moving northeast at
35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Wagon Mound, Valmora, Watrous and Shoemaker.
This includes Interstate 25 between Mile Markers 361 and 365...and
between Mile Markers 366 and 391.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.
&&
LAT...LON 3581 10511 3611 10487 3598 10444 3572 10485
3570 10500 3580 10511
TIME...MOT...LOC 2049Z 220DEG 30KT 3583 10497
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
24Local storm report, Oct 20, 3:29 PM MDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
329 PM MDT Sun Oct 20 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM Hail Las Vegas 35.59N 105.21W
10/20/2024 M0.88 Inch San Miguel NM Public
Reports from public on social media show
nickel size hail fell in Las Vegas, NM close
to Grande Ave.
&&
NMPSpecial weather statement, Oct 20, 3:32 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
332 PM MDT Sun Oct 20 2024
NMZ228-202200-
Far Northeast Highlands NM-
332 PM MDT Sun Oct 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 4 PM MDT...
At 332 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Wagon Mound, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Springer and Wagon Mound.
This includes Interstate 25 between Mile Markers 384 and 416.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.
&&
LAT...LON 3645 10470 3629 10433 3622 10442 3622 10443
3621 10443 3595 10474 3600 10483 3602 10483
3602 10484 3603 10484 3603 10488
TIME...MOT...LOC 2132Z 213DEG 33KT 3609 10473
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH
24Special weather statement, Oct 20, 3:43 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
343 PM MDT Sun Oct 20 2024
NMZ215-228-229-202230-
Northeast Highlands NM-Far Northeast Highlands NM-East Slopes
Sangre de Cristo Mountains NM-
343 PM MDT Sun Oct 20 2024
...LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL MORA AND
NORTHWESTERN SAN MIGUEL COUNTIES UNTIL 430 PM MDT...
At 343 PM MDT, Doppler radar was tracking a line of strong
thunderstorms from 9 miles north of Watrous to near Montezuma,
moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Las Vegas, Wagon Mound, Watrous, Valmora, La Cueva, Sapello,
Storrie Lake State Park, Montezuma, Ocate and El Porvenir.
This includes the following highways...
State Road 94 between Mile Markers 1 and 6.
State Road 518 between Mile Markers 1 and 24.
State Road 283 between Mile Markers 1 and 12...and
near Mile Marker 14.
Interstate 25 between Mile Markers 339 and 365...and
between Mile Markers 366 and 391.
State Road 266 between Mile Markers 0 and 6.
State Road 65 between Mile Markers 1 and 14.
State Road 104 between Mile Markers 1 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3557 10542 3560 10549 3560 10548 3561 10548
3625 10505 3602 10460 3578 10486 3547 10517
TIME...MOT...LOC 2142Z 220DEG 22KT 3591 10504 3574 10517 3560 10528
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH
24Special weather statement, Oct 20, 3:58 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
358 PM MDT Sun Oct 20 2024
NMZ227-228-202230-
Far Northeast Highlands NM-Johnson and Bartlett Mesas Including
Raton Pass NM-
358 PM MDT Sun Oct 20 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN COLFAX COUNTY UNTIL 430
PM MDT...
At 358 PM MDT, Doppler radar was tracking a strong thunderstorm near
Maxwell, or 8 miles north of Springer, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Raton, Maxwell and Raton Crews Airport.
This includes the following highways...
Highway 64 between Mile Markers 328 and 344.
Interstate 25 between Mile Markers 416 and 448.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.
&&
LAT...LON 3670 10463 3689 10456 3671 10412 3637 10451
3645 10471
TIME...MOT...LOC 2158Z 205DEG 32KT 3647 10457
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH
24Special weather statement, Oct 20, 4:35 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
435 PM MDT Sun Oct 20 2024
NMZ203-210-202315-
Tusas Mountains Including Chama NM-Far Northwest Highlands NM-
435 PM MDT Sun Oct 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL RIO ARRIBA COUNTY
UNTIL 515 PM MDT...
At 435 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tierra Amarilla, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Chama, Tierra Amarilla, Brazos, Ensenada, El Vado Lake State Park,
Los Ojos, Rutheron and La Puente.
This includes Highway 64 between Mile Markers 149 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.
&&
LAT...LON 3699 10679 3699 10620 3699 10614 3653 10658
3663 10678
TIME...MOT...LOC 2235Z 214DEG 34KT 3667 10662
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
24The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 6:07 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 21 min |
| Oct 19, 6:16 PM MDT | Special Weather Statement | ABQ | Sandoval | 29 min |
| Oct 19, 6:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 42 min |
| Oct 19, 6:34 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 41 min |
| Oct 19, 7:18 PM MDT | Areal Flood Advisory | ABQ | Chaves | 11 min |
| Oct 19, 7:22 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Oct 19, 7:25 PM MDT | Flash Flood Warning | ABQ | Chaves | 5 hr |
| Oct 19, 7:28 PM MDT | Flash Flood Warning | ABQ | Chaves | 5 hr |
| Oct 19, 7:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 36 min |
| Oct 19, 9:36 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Oct 19, 10:01 PM MDT | Special Weather Statement | ABQ | Roosevelt | 29 min |
| Oct 19, 11:11 PM MDT | Flash Flood Warning | ABQ | Chaves | 5 hr |
| Oct 20, 12:03 AM MDT | Flash Flood Warning | ABQ | Chaves, De Baca, Roosevelt | 4 hr |
| Oct 20, 12:20 AM MDT | River Flood Warning | ABQ | Chaves | 21 hr |
| Oct 20, 12:28 AM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Oct 20, 12:42 AM MDT | Areal Flood Warning | ABQ | Chaves | 15 hr |
| Oct 20, 1:11 AM MDT | Flash Flood Warning | ABQ | Curry, Roosevelt | 3 hr |
| Oct 20, 3:30 AM MDT | Areal Flood Warning | ABQ | Chaves | 15 hr |
| Oct 20, 6:06 AM MDT | River Flood Advisory | ABQ | Guadalupe, San Miguel | 9 hr |
| Oct 20, 6:16 AM MDT | Areal Flood Advisory | ABQ | Guadalupe | 8 hr |
| Oct 20, 9:44 AM MDT | River Flood Warning | ABQ | Chaves | 21 hr |
| Oct 20, 12:29 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Oct 20, 12:49 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 3 hr |
| Oct 20, 1:02 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Oct 20, 1:23 PM MDT | Special Weather Statement | ABQ | 52 min | |
| Oct 20, 2:12 PM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| Oct 20, 2:49 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Oct 20, 3:32 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| Oct 20, 3:43 PM MDT | Special Weather Statement | ABQ | Mora | 47 min |
| Oct 20, 3:58 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Oct 20, 4:03 PM MDT | Areal Flood Warning | ABQ | Chaves | 6 hr |
| Oct 20, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 25 min |
| Oct 20, 4:35 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 40 min |
| Oct 20, 4:49 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Oct 20, 4:55 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 4 hr |
| Oct 20, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 38 min |
| Oct 20, 5:25 PM MDT | Special Weather Statement | ABQ | Taos | 35 min |
| Oct 20, 5:30 PM MDT | Special Weather Statement | ABQ | Mora | 45 min |
| Oct 20, 5:37 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Oct 20, 5:39 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 26 min |
| Oct 20, 5:55 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Oct 20, 5:59 PM MDT | Areal Flood Warning | ABQ | Mora, Taos | 16 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.